MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-1040-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Low Blood Pressure/ Hypotension (1914); Paralysis (1997); Thrombosis/Thrombus (4440)
Date of Event 09/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the stent had thrombosed.An enroute transcarotid stent was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.During the procedure, the patient experienced unstable hemodynamics.Post tcar procedure, the patient's left sided motor skills were deficient.Imaging revealed that the distal half of the stent had occluded.Heparin was administered to the patient, and the stent was explanted.Patient outcome information was not available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated fields: h6 - evaluation method codes; evaluation conclusion codes.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23290752
Report Number2124215-2025-72328
Device Sequence Number9971316
Product Code NIM
UDI-Device Identifier00811311020539
UDI-Public(01)00811311020539(17)271231(10)18412314
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR-1040-CS
Device Catalogue NumberSR-1040-CS
Device Lot Number0018412314
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/01/2025
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale